# SDR GTIA2023030237007

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 23,794 hours, 10,477 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Megaphone
- Part number: A3061402
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND AFT MEGAPHONE WITH 1 SET SCREW MISSING AND 1 STRIPPED-R/R AFT RH MEGAPHONE IAW SPIRIT AIRLINES A321 EMERGENCY EQUIPTMENT LAYOUT - SPACEFLEX DRAWING # A321 - EMER EQUIP. OPS CHECK GOOD.
